Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Commutative regular rings with integral closure


Author: L. Lipshitz
Journal: Trans. Amer. Math. Soc. 211 (1975), 161-170
MSC: Primary 02H15; Secondary 13L05
DOI: https://doi.org/10.1090/S0002-9947-1975-0396254-0
MathSciNet review: 0396254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: First order conditions are given which are necessary for a commutative regular ring to have a prime integrally closed extension. If the ring is countable these conditions are also sufficient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H15, 13L05

Retrieve articles in all journals with MSC: 02H15, 13L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0396254-0
Keywords: Commutative regular rings, integrally closed rings, prime model extensions
Article copyright: © Copyright 1975 American Mathematical Society